MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 7MM; DENTAL HEALING ABUTMENT

ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 7MM; DENTAL HEALING ABUTMENT
Catalog Number HC347
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
The doctor reports that the healing abutment does not seat properly in the implant at tooth site 15.The procedure was completed with another healing abutment without any negative impact on the patient's health.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d1: brand name d4: additional device information catalog number updated d4: additional device information lot number, expiration date and udi number updated to unknown.G3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h4: device manufacturer date updated to unknown h10: additional narrative.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report, b5: describe event or problem, d9: device availability , g3: date received by manufacturer, g6: type of report, h1: type of reportable event, h2: follow up type, h3: device evaluated by manufacturer, h6: adverse event problem, h10: additional narrative.Zimvie received one (1) hc347, (heal collar 3.5x4.5, 7mm) for evaluation.Visual evaluation and a functional test were performed, the returned abutment was not identified as reported.Returned abutment was identified as item hc347.The abutment's threads were seen damaged, did not engage an in-house implant during a functional test.Dhr review by lot number could not be performed, as the lot number associated with the reported product is not available.However, zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.A complaint history review by item number was conducted for the hc347 dating back to 12 months from now.The complaint history review revealed that there are no existing non-conformances/capa/hhe/d/product holds for the reported product for similar event.Review completed utilizing keywords: dental: fit : does not seat.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error.Therefore, based on the available information, a device malfunction did occur.The healing collars threads were damaged.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
HEAL COLLAR 3.5X4.5, 7MM
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21762178
Report Number0002023141-2025-00870
Device Sequence Number18265251
Product Code NHA
UDI-Device Identifier00889024015005
UDI-Public(01)00889024015005(17)290603(10)2120014883
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K111852
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberHC347
Device Lot Number2120014883
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date05/08/2025
07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age49 YR
Patient SexUnknown
Patient EthnicityNon Hispanic